Hung Vinh Tran
Hung Vinh Tran
Department of Mathematics, University of Wisconsin Madison
Dirección de correo verificada de math.berkeley.edu - Página principal
Título
Citado por
Citado por
Año
A new method for large time behavior of degenerate viscous Hamilton–Jacobi equations with convex Hamiltonians
F Cagnetti, D Gomes, H Mitake, HV Tran
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 32 (1), 183-200, 2015
48*2015
Stochastic homogenization of a nonconvex Hamilton–Jacobi equation
SN Armstrong, HV Tran, Y Yu
Calculus of Variations and Partial Differential Equations 54 (2), 1507-1524, 2015
372015
Adjoint methods for static Hamilton–Jacobi equations
HV Tran
Calculus of Variations and Partial Differential Equations 41 (3-4), 301-319, 2011
372011
Stochastic homogenization of viscous Hamilton–Jacobi equations and applications
S Armstrong, H Tran
Analysis & PDE 7 (8), 1969-2007, 2015
352015
The vanishing discount problem and viscosity Mather measures. Part 1: The problem on a torus
H Ishii, H Mitake, HV Tran
Journal de Mathématiques Pures et Appliquées 108 (2), 125-149, 2017
342017
Viscosity solutions of general viscous Hamilton–Jacobi equations
SN Armstrong, HV Tran
Mathematische Annalen 361 (3-4), 647-687, 2015
312015
Aubry–Mather measures in the nonconvex setting
F Cagnetti, D Gomes, HV Tran
SIAM journal on mathematical analysis 43 (6), 2601-2629, 2011
312011
Selection problems for a discount degenerate viscous Hamilton–Jacobi equation
H Mitake, HV Tran
Advances in Mathematics 306, 684-703, 2017
292017
Stochastic homogenization of nonconvex Hamilton–Jacobi equations in one space dimension
SN Armstrong, HV Tran, Y Yu
Journal of Differential Equations 261 (5), 2702-2737, 2016
282016
Homogenization of weakly coupled systems of Hamilton–Jacobi equations with fast switching rates
H Mitake, HV Tran
Archive for Rational Mechanics and Analysis 211 (3), 733-769, 2014
282014
Adjoint methods for obstacle problems and weakly coupled systems of PDE
F Cagnetti, D Gomes, HV Tran
ESAIM: Control, Optimisation and Calculus of Variations 19 (3), 754-779, 2013
282013
Remarks on the large time behavior of viscosity solutions of quasi-monotone weakly coupled systems of Hamilton–Jacobi equations
H Mitake, HV Tran
Asymptotic Analysis 77 (1-2), 43-70, 2012
272012
A dynamical approach to the large-time behavior of solutions to weakly coupled systems of Hamilton–Jacobi equations
H Mitake, HV Tran
Journal de Mathématiques Pures et Appliquées 101 (1), 76-93, 2014
212014
The vanishing discount problem and viscosity Mather measures. Part 2: Boundary value problems
H Ishii, H Mitake, HV Tran
Journal de Mathématiques Pures et Appliquées 108 (3), 261-305, 2017
20*2017
Dynamical and Geometric Aspects of Hamilton-Jacobi and Linearized Monge-Ampere Equations
NQ Le, H Mitake, HV Tran
Springer, 2017
182017
The selection problem for discounted Hamilton–Jacobi equations: some non-convex cases
DA Gomes, H Mitake, HV Tran
Journal of the Mathematical Society of Japan 70 (1), 345-364, 2018
172018
A Lagrangian Approach to Weakly Coupled Hamilton--Jacobi Systems
H Mitake, A Siconolfi, HV Tran, N Yamada
SIAM Journal on Mathematical Analysis 48 (2), 821-846, 2016
172016
Large time average of reachable sets and Applications to Homogenization of interfaces moving with oscillatory spatio-temporal velocity
W Jing, PE Souganidis, HV Tran
Discrete & Continuous Dynamical Systems-S 11 (5), 915, 2018
15*2018
Some inverse problems in periodic homogenization of Hamilton-Jacobi equations
S Luo, HV Tran, Y Yu
Archive for Rational Mechanics and Analysis 221 (3), 1585-1617, 2016
152016
Min–max formulas and other properties of certain classes of nonconvex effective Hamiltonians
J Qian, HV Tran, Y Yu
Mathematische Annalen 372 (1-2), 91-123, 2018
142018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20